# SDR UIEA200800152

- Difficulty date: April 9, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 83,301 hours, 13,995 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE NOSE CAP UPPER CHORD FOUND CRACK JUST INBOARD OF NR 6 VARIABLE CAMBER FLAP UPPER STOP FITTING.  FABRICATED AND REPAIRED DAMAGED AREA IAW SRM 57-20-03.
